MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes Failure to Deliver Energy (1211); Charging Problem (2892); Loss of Data (2903)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient's representative (pt rep) regarding external device.The reason for call was patient rep stated that the controller is off and they can't get it on and patient rep stated the issue started way four months ago.Agent instructed patient rep to check for visible damage; patient rep confirmed no visible damage to the recharger, controller compartment pins, controller port and li battery pack pins.Agent had patient rep reset the controller with ac power supply; patient rep confirmed controller powered on and a green blinking light was above the screen.Controller showed 50% recharging and implant 70%.Patient rep mentioned patient lost all of the programming.Patient rep pressed the therapy button then mentioned the controller showed no device found then connect the recharger.Agent instructed patient rep to start a charge session; implant was recharging with excellent quality.Agent walked patient rep through turning the stimulation on and patient rep confirmed the stimulation was now on.Later, pt rep called back stating the controller kept on saying stimulation off and they can't get the ins to recharge enough that they can use the stimulation for the patient.Pt rep stated that they reset the controller twice but that didn't resolve the issue.During the call pt rep had difficulty unlocking the controller screen using their finger even if they press the lock symbol firmly.Agent reviewed information.Agent had pt rep to unlock the controller screen using the white square button.Agent walked the patient rep to turn on stimulation and had them to recharge the ins.Pt rep confirmed that the group a showed a green highlighted color.Pt rep confirmed that they were able to charge the ins showed 70% and controller was at 50% with excellent connection.Pt rep said the ins battery level won't go up to 100% and been that way for some time.Agent reviewed recharging best practices.Agent instructed them to keep charging the ins and monitor the issue.Pt rep will call back if needed.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24531888
Report Number3004209178-2026-04127
Device Sequence Number15720970
Product Code LGW
UDI-Device Identifier00643169781740
UDI-Public(01)00643169781740(17)210728
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexMale